# SDR ASAA2018122437501

- Difficulty date: December 13, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 7,478 hours, 2,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 147A82021
- Condition: Gouged
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L-2) SURROUND FWD UPPER STOP FITTING IS GOUGED AND PAINT RUBBED OFF IB UPPER ATTACH BOLT FROM CONTACT WITH DOOR STOP PIN AND FITTING - MARKED IN RED. GROUNDED - YES. REMOVED AND REPLACED DOOR STOP FITTING IAW B737-900ER SRM 51-40-02 AND BAC DWG 147A8101.
